# SDR 9903829156

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
